# SDR ASAA2019031128724

- Difficulty date: March 11, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 45,525 hours, 13,585 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 146A812325
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT LOWER SILL WEB IS CORRODED. GROUNDED - YES. REMOVED AND REPLACED AFT PIT LWR SILL WEB IAW SRM 51 40 02 0G 0 W 3" O .045 R 0 L 7" D .045.
